# SDR SWAA2022092082474

- Difficulty date: September 16, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 49,561 hours, 29,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 8DEF SIDEWALL LIGHT COVER; DISLODGED. ROW 8DEF SIDEWALL LIGHT COVER DISLODGED. / [01] SECURED LENS COVER ON WINDOW LIGHT 8DEF; REF. SIP. MEL REMOVED.
